# SDR MWEA020230

- Difficulty date: April 12, 2002
- Submitted: April 15, 2002
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- Aircraft time: 52,422 hours, 39,124 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 591127981
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TANK STRINGER 18 HAS FASTENERS ON FORWARD END AFT SIDE WITH LIGHT CORROSION AND SPOTS OF CORROSION JUST INBOARD OF STATION XRS 91, FASTENERS ARE BETWEEN STATION XRS 69 AND 91.  FABRICATED AND INSTALLED REPAIR ANGLE.
